# SDR SWIA201334625

- Difficulty date: August 24, 2013
- Submitted: September 18, 2013
- Operation: Air carrier
- Aircraft: N296SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120325
- Aircraft time: 35,071 hours, 48,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR FORWARD TRACK MOUNTING BRACKET ATTACHMENT SUPPORT CRACKED ON FRAME 40 BETWEEN STRINGERS 3L & 4L.  C-CHECK REPLACED CARGO DOOR FWD TRACK MOUNTING BRACKET ATTACHMENT SUPPORT  PN120-06218-001 ON FRAME 40 BETWEEN STRINGERS 3L & 4L IAW SRM.
